# SDR UALA2010042001321

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,113 hours, 8,248 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 231
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY, APU BATTERY FAILURE.  STATUS  BATTERY CHARGER PREVIOUSLY REPLACED. NO HELP.  BATTERY DOES NOT HOLD CHARGE, NEEDS RPL, ON ORDER. REPLACED APU BATTERY, OPS NORMAL.
